# SDR DL73S951091

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332DL
- Make and model: Boeing 737232
- Aircraft serial: 23104
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543110RPR
- Condition: Failed
- Location: Flight Deck R-1
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, HEARD BURNING NOISE AND HAS ACRID SMELL IN FLT DECK, THEN HAD SMOKE AT R-1 WINDOW TERMINAL BLOCK, LANDED BNA, FOUND R-1 WINDOW TERMINAL BURNED.  RELACED R-1 WINDOW, CONTROLLER AND CIRCUIT BREAKER.  OPERATION NORMAL.
